# SDR AALA202201119819

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737*
- Aircraft serial: 33207
- Aircraft time: 37,079 hours, 15,103 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK DIFFICULT TO OPERATE. ACCOMPLISHED LUBRICATION OF DOOR MECHANISM HINGES AND LOCKS OPERATIONS CHECK OK.
